Search health advice

Question

Posted by: Sue | 24/11/2018

Q
Stomach pain and diarrhea

Stomach pain and diarrhea for last 10 days. Have been taking valdoxan for 6 weeks with no side effects. Could gastrointestinal symptoms be related to Valdoxan.?

EXPERT’S REPLY

Posted 26/11/2018

A
Hello Sue,
Valdoxan is the trade name for Agomelatine, which can indeed have GI side-effects that include diarrhoea and abdominal pain. But of course there are other possible causes for this, such a food poisoning.  Best to see your own doctor to discuss this, as he can examine you and check for other possible causes.  As side-effects of this drug, these symptoms are often not very severe and don't last long, but it's wise to check with your doctor.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Advertisement

POLL

%
Thank you for participating

%
Thank You for subscribing!